Application of a lemma of Riesz and Sz.-Nagy

Petz, Dénes: Application of a lemma of Riesz and Sz.-Nagy. Acta scientiarum mathematicarum, (57) 1-4. pp. 215-222. (1993)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 57
Number: 1-4
Page Range: pp. 215-222
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 221-222.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38

Actions (login required)

View Item View Item